On Air Now

World's Best Weekend

Midnight - 7:00am

  • 519-537-1047

Now Playing

Katy Perry

California Gurls

Download

Health Unit Warns of Yellow Fentanyl Causing Several Overdoses

A batch of yellow fentanyl circulating in our community has resulted in multiple overdoses and required as many of four doses of naloxone.

OXFORD/ELGIN COUNTY - Southwestern Public Health is warning the public about a batch of yellow fentanyl that has led to overdoses in our community.

This particular yell fentanyl requires as many as four doses of naloxone to reverse an overdose. The Health Unit is also warning about emerging reports of orange fentanyl circulating. 

In case of overdose:

- Call 911
- Give naloxone if an opioid overdose is suspected and it may take more than one dose.
- Stay with the person until paramedics arrive.
- The person should go to the hospital with paramedics for further treatment. 

A reminder, you will not be charged with possession, for calling in an overdose. If you use substances, do not use alone, do not mix them together and always start with a small amount first. You can get a naloxone kit from your local pharmacist or the Health Unit. 

More from Local News

Comments

Add a comment

Log in to the club or enter your details below.

Weather

Recently Played